# SDR SIMA991831

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7253814435
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DAMAGE TO LOWER FUSELAGE CONSISTING OF TEAR TO SKIN BETWEEN SL 1524, SL 1528, AND BS 622-649, BUCKLING OF FRAMES AT BS 630, 640, 649, FLANGE BUCKLING OF STR TIE SL 1527, 1528.  REMOVED DAMAGED AREAS AND STR TIE SL 1527.  PERFORMED EDDY CURRENT INSP.  FABBED SKIN SPLICE AND DBLR .050 INCH THK.  FABBED FRAME DBLR .040 INCH THK AT BS 630.  FABBED DBLR .040 INCH THK BS 674 FOR FRAME AT BS 649.  FABBED FILLER, DBLR, AND ANGLE .040 INCH THK AT BS 649.  REPLACED STR TIE SL 1527.  FABBED STR DBLR .063 INCH THK AND SPLICE STRAP .071 INCH THK AT BS SL 1528.  INSTALLED IAW SAAB REPAIR NR 72SD1600 SAAB 340 SRM 51-70-20/30 STD PRACTICES.  REF:  OPER CNTRL NR 99ZZZX3626 - 99ZZZX3628. (X)
